My dad, who is 77, suffered a heart attack 10 years ago. He has recovered really well, but still occasionally develops rather high blood pressure (170/110 the other day, despite taking religiously all his medications), which takes a long time to get back to normal. His cardiologist prescribed to him trimetazidine the other day, and told him he did not need to take coenzime q10 any longer since trimetazidine performed a similar function. I was wondering if it might be safe for my dad to continue to take co-q10 alongside the trimetazidine.
Copyright 1994-2018MedHelp.All rights reserved. MedHelp is a division of Vitals Consumer Services, LLC.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. MedHelp is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.